# SDR SWAA2021042739937

- Difficulty date: January 6, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 68,079 hours, 40,102 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 664
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL PRESSURE DECK CRACKED AT BS 664.5; LBL 30.5 WL 202. MARKED IN RED INK UNDER WASTE TUBE. / REPAIRED THE HORIZONTAL PRESSURE DECK AT B.S 664.5 LBL 30.5; WL 202 IAW SRM 53-40-51-2R-2
